# SDR SIMA200419404

- Difficulty date: July 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3533 - FOUND EMERGENCY EXIT LIGHT ABOVE GALLEY INOPERATIVE.  REPLACED EMERGENCY LIGHT LOCATOR IAW EMB MM 33-50-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
